# SDR SWIA202056034

- Difficulty date: December 23, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PAX DOOR INTERCOSTAL DD1A   (C-CHECK) RO 2/6/2021   REPLACED PAX DOOR INTERCOSTAL DD1A AS PER CRJ 700 SRM 51-42-06-001-001-A01 SRM 51-42-21-001-001-A01, AND DWG 601R31702 REV N. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
